It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I'm taking my second shot at getting off Lexapro. I used the taper down route over a couple months and then quit taking it completely about May 1.
Some days I am so dizzy I cannot hardly function along with some other irritating symptoms. I really do not want to be on this stuff forever.

Is it possible the withdrawal symptoms of this drug could last this long?

How is a person supposed to get off these drugs if the withdrawal symptoms turn you right back into an anxious mess? This sucks.

Any input would be appreciated.





All times are GMT -7. The time now is 03:18 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!